# SDR AALA202111243689

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737*
- Aircraft serial: 31171
- Aircraft time: 25,571 hours, 10,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON LANDING W/ REVERSER THRUST ACTUATION. 1L DOOR HANDLE POPPED UP. DOOR LIGHT IN FLIGHT DECK WITH CAUTION LIGHT LIGHT  UNTIL HANDLE SECURED. **SUPPLEMENTAL REPORT FOR AALA202111233689: ACCOMPLISHED ADJUSTMENT / RIG OF THE L1 DOOR AND A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00 AND CMM 52-16-12  ** (CLOSED)
